# SDR HNAA2022102500293

- Difficulty date: October 8, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 40,592 hours, 35,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Frm 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E938535 - CORROSION IN GALLEY AREA ON CENTER HAT BEAM ANGLE PANEL AT FRAME 23 .... RAR GALLEY AREA ON CENTER HAT BEAM ANGLE PANEL AT FRAME 23 IAW EMB 145 SRM 51-40-02
